Note on a construction of unbounded measures on a nonseparable Hilbert space quantum logic
Annales de l'I.H.P. Physique théorique, Tome 48 (1988) no. 4, pp. 297-310.
@article{AIHPA_1988__48_4_297_0,
     author = {Dvure\v censkij, Anatolij},
     title = {Note on a construction of unbounded measures on a nonseparable Hilbert space quantum logic},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {297--310},
     publisher = {Gauthier-Villars},
     volume = {48},
     number = {4},
     year = {1988},
     zbl = {0659.03041},
     mrnumber = {969168},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1988__48_4_297_0/}
}
Dvurečenskij, Anatolij. Note on a construction of unbounded measures on a nonseparable Hilbert space quantum logic. Annales de l'I.H.P. Physique théorique, Tome 48 (1988) no. 4, pp. 297-310. http://archive.numdam.org/item/AIHPA_1988__48_4_297_0/

[1] G.D. Lugovaja, On a construction of unbounded measures on projectors of a Hilbert space. Issled. po priklad. mat., n° 10, Izd. Kazan. univ., 1984, p. 202-205 (in Russian). | Zbl 0664.46058

[2] G.D. Lugovaja, Bilinear forms generating measures on projectors. Izv. vuzov Matem., t. 2, 1983, p. 88-88 (in Russian). | Zbl 0511.46061

[3] A.M. Gleason, Measures on the closed subspaces of a Hilbert space. J. of Math. and Mech., t. 6, 1957, 885-894. | MR 96113 | Zbl 0078.28803

[4] M. Eilers, E. Horst, The theorem of Gleason for nonseparable Hilbert space. Inter. J. Theor. Phys., t. 13, 1975, p. 419-424. | MR 389054 | Zbl 0345.46021

[5] G.D. Lugovaja, A.N. Sherstnev, On the Gleason theorem for unbounded measures. Izv. vuzov Matem., t. 12, 1980, p. 30-32 (in Russian). | MR 606673 | Zbl 0483.46042

[6] A. Dvurečenskij, Generalization of Maeda's theorem. Inter. J. Theor. Phys., t. 25, 1986, p. 1117-1124. | MR 868372 | Zbl 0618.46053

[7] S. Ulam, Zur Masstheorie in der allgemeinen Mengelehre. Fund. Math., t. 16, 1930, p. 140-150. | JFM 56.0920.04

[8] A. Dvurečenskij, Gleason theorem for signed measures with infinite values. Math. Slovaca, t. 35, 1985, p. 319-325. | MR 820628 | Zbl 0584.46053

[9] P.R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, New York, 1951. | MR 45309 | Zbl 0045.05702

[10] K. Kuratowski, A. Mostowski, Set theory, Izd. Mir, Moscow, 1970 (in Russian). | MR 268045 | Zbl 0204.31301

[11] S.P. Gudder, Inner product spaces. Amer. Math. Monthly, t. 81, 1974, p. 29-36. | MR 331027 | Zbl 0279.46013

[12] B. Simon, A canonical decomposition for quadratic forms with application to monotone convergence theorems. J. Funct. Anal., t. 28, 1978, p. 377-385. | MR 500266 | Zbl 0413.47029